Amazon Basic Care Ibuprofen Tablets, 200 mg, Pain Reliever/Fever Reducer, for headache, muscular ache, arthritis, toothache, backache, the common cold, menstrual cramps, 500 Count

£14.91 (as of June 17, 2020, 12:54 pm) & FREE Shipping.

ACTIVE INGREDIENT: Ibuprofen Tablets active ingredient is 200 mg of ibuprofen, a nonsteroidal anti-inflammatory drug (NSAID), pain reliever and fever reducer. Compare to Motrin IB active ingredient.
RELIEF FOR ACHES AND PAINS: Use Ibuprofen Tablets, with 200 mg ibuprofen in each coated caplet* (*capsule-shaped tablet), to temporarily relieve minor aches and pains due to: headache, muscular ache, minor pain of arthritis, toothache, backache, the common cold and menstrual cramps; and to temporarily reduce fever.
COATED CAPLETS: These orange coated caplets are a gluten free choice to relieve minor body aches and pains. Caplets are capsule-shaped tablets.

Description

Size:500 Count

Compare to Motrin IB active ingredient. Why let body aches and pains slow you down? Amazon Basic Care Ibuprofen Tablets contain 200 mg of the active ingredient ibuprofen in each coated, capsule-shaped tablet. Use for the temporary relief of body aches and pains. A nonsteroidal anti-inflammatory drug (NSAID), ibuprofen is a pain reliever and fever reducer for adults and children age 12 years and over. Gluten free. Child-resistant package.

ACTIVE INGREDIENT: Ibuprofen Tablets active ingredient is 200 mg of ibuprofen, a nonsteroidal anti-inflammatory drug (NSAID), pain reliever and fever reducer. Compare to Motrin IB active ingredient.
RELIEF FOR ACHES AND PAINS: Use Ibuprofen Tablets, with 200 mg ibuprofen in each coated caplet* (*capsule-shaped tablet), to temporarily relieve minor aches and pains due to: headache, muscular ache, minor pain of arthritis, toothache, backache, the common cold and menstrual cramps; and to temporarily reduce fever.
COATED CAPLETS: These orange coated caplets are a gluten free choice to relieve minor body aches and pains. Caplets are capsule-shaped tablets.
APPROVED FOR ADULTS AND CHILDREN AGE 12 AND OVER: Use Ibuprofen Tablets for adults and children age 12 years and over. Children under 12 years: ask a doctor. This package is child-resistant.
ANTI-INFLAMMATORY and gluten free pain reliever/fever reducer helps you control aches, pains and fever that may accompany some common minor ailments, such as headache, muscular ache, arthritis, toothache, backache, the common cold and menstrual cramps.

Additional information

Product Dimensions

2.5 x 2.5 x 4.6 inches

Shipping Weight

7 ounces ()

UPC

370030146031

Customer Reviews

4.8 out of 5 stars63 customer ratings

Brand

Amazon Basic Care

Reviews

There are no reviews yet.

Be the first to review “Amazon Basic Care Ibuprofen Tablets, 200 mg, Pain Reliever/Fever Reducer, for headache, muscular ache, arthritis, toothache, backache, the common cold, menstrual cramps, 500 Count”

Your email address will not be published. Required fields are marked *